# SDR UALA2010060401956

- Difficulty date: June 4, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 59,305 hours, 21,870 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Damaged
- Location: Row 28 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ROW 28 ABC EMERGENCY LIGHT CROSSOVER WAS FOUND DAMAGED.   R & R EMERGENCY LIGHT CROSSOVER AT ROW 28ABC AND OPS CHECK.
